# SDR CALA2018120202476

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 56,706 hours, 24,646 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING A. ICE SYS FAULT UPPER ECAM ON CLIMBOUT WHEN WING ANTI-ICE SELECTED. TROUBLESHOT PER TSM 30-11-00-810-805-A / 30-11-00-810-803-A / 32-31-00-810-842-A. UNABLE TO DUPLICATE FAULT ON GROUND. PER TSM 30-11-00-810-805-A CLEANED BOTH LEFT AND RIGHT WAI VALVE FILTER REF AMM 30-11-51. OPS CHECK GOOD REF AMM 30-11-00. ALSO PERFORMED CAB TEMP CTRL TEST REF AMM 31-32-00. TEST OK.
